MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190766
Medical Device Problem Codes No Audible Alarm (1019); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported that a dialyzer blood leak occurred three minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The blood leak was noted as being an internal blood leak.The leak was visually observed inside the dialyzer.The machine, a fresenius 2008t machine, did not alarm with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.There was no defect or damage noted on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 100-300 ml.There was no patient injury or medical intervention required as a result of this event.The patient¿s treatment was completed successfully.
 
Additional Manufacturer Narrative
An engineering and risk-based evaluation of the event was performed.The primary risk control measures in the machine are minor and major blood leak alarms.The minor blood leak and major blood leak alarms trigger an audible and visual alarm, and the major blood leak alarm also triggers a stop to the blood pump and a clamp applied to the venous return line, which stops blood circuit flow and ultrafiltration.A secondary risk control is the alarms test, included in the 2008t machine operational manual as a pre-treatment machine setup test to be conducted by the user prior to patient treatment.The instructions provide multiple methods to perform the self-test, which confirms functionality of multiple alarms, relevant for this investigation, it specifically includes a verification that the blood leak alarm sensor is operating.In addition, the device history record (dhr) was reviewed and specific tests during test & calibration, final test, the alarm override function was operating correctly and the self-test check was operating correctly.The design controls, design verification, and individual machine testing conducted by both fresenius and the clinic show no evidence that the machine failed to perform as intended.Based on the engineering and risk-based evaluation of the events reported within the complaint(s), it has been concluded no device malfunction, nonconformance, or systemic quality issue was identified.The 2008t machine/system was concluded to be performing as designed with respect to blood leaks into the dialysate not triggering the blood leak alarms, major or minor.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23246533
Report Number0008030665-2025-02397
Device Sequence Number21410809
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient Age83 YR
Patient SexMale
Patient Weight54 KG